# SDR 99ZZZM680

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE COWL UPPER HALF INBOARD SECTION ALONG EDGE EXHIBITED DAMAGE TO INNER SKIN FROM FORWARD TO AFT IN MANY AREA.  REMOVED DAMAGE IAW SRM 51-40-2.  FABRICATED REPAIRS IAW SRM 51-40-2.  INSTALLED REPAIRS IAW SRM 51-40-2.  (M)
